# SDR FDEA202408271177

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - LOWER FLOOR BEAM FR62 -Y805~Y805 FOUND CORROSION REPLACED THE AFT CARGO CORRODED LOWER FLOOR BEAM FR62 -Y805~Y805 PER A300-600   SRM51-40-21 AND EA 6-5321-T0380436 P1, TITLE: FUSELAGE - CARGO COMP FLOORS - AFT CARGO   FRAME 62 LOWER FLOOR BEAM FABRICATION - ALTERNATE MATERIAL. THIS IS CAT A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53210344 FOR WORK DETAILS.
